Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Early ejaculation, lose eretion - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Premature Ejaculation
Answered by

General & Family Physician
Practicing since : 2009
Answered : 636 Questions
Doctor :   hi
Doctor :  
Are you back
User :   hi
User :   i have the problem on early ejaculation within a minute... after which i loses my erction... what should i do??
Doctor :   ok
Doctor :   what is your age?

User :  
25
Doctor :  
Do you smoke ?
User :  
no.. nor do i drink
Doctor :  
ok
Doctor :  
how long have you been sexually active
User :   since 1 last 1 year
Doctor :  
ok
User :  
what are the possible reasons for this problem..?? is this because i used to masturbate too much??
Doctor :  
Do you exercise reguarly
User :  
yes i do
Doctor :   ok
Doctor :  
here are the reasons for premature ejaculation: Doctor :   1. hypersensitivity of penile head (glans penis)
Doctor :  
2.chronic vesiculitis (inflammation of seminal vesicles which stores semen)
Doctor :  
3.psychological
Doctor :  
under this psychological reasons fear comes first
Doctor :  
whenever you have sex with fear it may lead to premature ejaculation
User :   may be because of hypersesitivity of penile head.... but how to solve it??
Doctor :  
ok
Doctor :  
most of the times first approach to premature ejaculation is modification of sexual patterns
Doctor :  
1. Have sexual intercourse in a calm atmosphere
Doctor :  
2. give much importance to fore play
Doctor :  
3.sex therapy:
User :  
since last 3-4 months i am using tablet "manforce-100mg" from mankind pharma..... it works for me,using which i can have erection for upto 30 min.... but is it safe???
User :   are u there???

Doctor :   Sorry for the interruption
Doctor :  
Due to some technical reasons we lost contact with you
Doctor :  
It is not at all a better idea of using that tablet
Doctor :  
because it is used for erectile dysfunction
User :  
what will be the problems if i continue using those tablets??
Doctor :   This drugs dilates the penile vasculature and make their penis erect
User :  
i don't have erection problem,but should last atleast for 2 min...
User :  
ok
Doctor :  
this rug may cause headaches
Doctor :   nasal congestion because of the blood vessel dilation
User :   what will be the problems if i continue using those tablets?? no currenlty m not finding any side effects of using those tablets.... but worried if it creates problem in future...:-(
Doctor :  
some times it may lead to painful erections cause priapism
Doctor :  
there are different drugs for premature ejaculations
User :  
what is the average erection time of indian males??
User :  
so u suggest that i should stop using tablets like "Manforce" which are used to treat erectile dysfunction... rather using the tablets recommended for premature ejaculations??
Doctor :   it is usally 2 and half minute
User :  
so u suggest that i should stop using tablets like "Manforce" which are used to treat erectile dysfunction... rather start using the tablets recommended for premature ejaculations??
Doctor :  
yes
Doctor :  
you have to try natural methods first
User :  
what are the natural methods??
Doctor :   if you find negligible respone then you might need a physical examination annd you can have drugs for that condition
User :   okie
User :  
suggest the natural methods sir...
Doctor :   ok

Doctor :  
what you have to do is
Doctor :  
you have to give atmost importance to fore play
Doctor :  
which helps in maintain longer erections
User :  
k
Doctor :  
and you can use sex therapy
User :  
till the moment foreplay is going on i have erection... but as soon as i penetrates which leads to ejaculation... after which the erection is gone...
Doctor :   Ask your partner to squeeze your penis at junction between head and shaft
Doctor :   which inhibits the early ejaculation
Doctor :  
and do exercises like jogging and treadmill
User :   do u think this problem occurred because i used to masturbate a lot.... currently too i usually masturbates 2-3 times in a week when my partner is not there... i enjoys it... should i stop masturbating...??
Doctor :  
so that increase blood supply to lower half of body which makes your erections longer
User :  
ok sir
Doctor :  
It is better to stop masturbationg
User :  
why but?? if masturbating is not a problem..... i can ejaculate for 3-4 times within a duratioon of 30 min
User :  
but looses erection for some time in between...
Doctor :   Follow this instructions for 1-2 weeks and come for follow up
Doctor :  
Then i can advise you in detail
Doctor :   regarding further action
Doctor :  
ok
Doctor :  
If at all you have any conflicts with your partner try to resolve them
Doctor :  
in a peace full mannner
User :  
we both enjoys penetration for long times by using those tablets.... so should i continue to use those tabs.... as for time being m not finding any side effects of using them...???
User :   we do continues intercourse sometimes even for an hour
Doctor :  
ok
Doctor :  
try to stop them gradually
User :   i don't want to stop if it will not create problem... as it is really a fun to have intercourse for long time

Doctor :  
ok
Doctor :  
It is your wish
Doctor :  
it is y duty as physician to tell you good things
User :  
sir that only m asking... if i continues using those tabs... will it create any problem??
Doctor :   it varies fro person to person
Doctor :  
if at all you develop any hypertension or any cardiac problems then you should stop this medication
User :  
ok sir i will follow your advice.....
Doctor :  
ok
User :  
i do have problem of bleeding through anus sometimes.. is their any relation between them???
Doctor :  
this drug leads to blood vessel dilation
User :  
what does blood vessel dilation exactly means.... and what happens because of that???
Doctor :  
it increases some chemicals in blood vessel wall
Doctor :  
which dilates boold vessel
Doctor :  
ok
Doctor :  
So it may increase hemorrhoidal (piles
Doctor :  
)
Doctor :  
bleeding , if you have any
User :   an year before i developed a small lump outside the anus... doctor said it is fisher&piles..... later by tablets i didn't had any problem but the lump is still there...
Doctor :  
ok
Doctor :  
that could be the reason for your rectal blled
Doctor :  
*bleed
User :  
how to cure it??
Doctor :  
it is better to avoid this drug
Doctor :  
atleast gradually
Doctor :  
ok
User :  
ok sir i will avoid it...
Doctor :  
ok
User :   what to do about that developed lump near the anus??

User :  
is their anyway to get rid of it??
Doctor :  
no
User :  
it is not painfull,but it is strange...
Doctor :  
it wont give you any pain
Doctor :  
but you may get anemia with blood loss
User :  
ok any directions for food habbits.... i avoids fatty and oily food...
Doctor :   try to avoid excess fat

Doctor :  
ok
Doctor :  
and follow the instruction wht i have given earlier
Doctor :  
ok
User :  
ok
Doctor :  
Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor